# SDR ASAA2022040537904

- Difficulty date: April 5, 2022
- Submitted: April 7, 2022
- Operation: Air carrier
- Aircraft: N468AS
- Make and model: Boeing 737990ER
- Aircraft serial: 41735
- Aircraft time: 28,654 hours, 9,137 cycles
- System (JASC): 3460 · Flight Management Computing Hardware System
- Part: Fmc
- Part number: UNKNOWN
- Condition: Shutdown
- Location: Unknown
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT FMC KEEPS SHUTTLING DOWN. GROUNDED - YES. PERFORMED FMC BITE IAWB737-900  FIM 34-61 TASK 801 SYS TEST FOUND NORMAL. UNABLE TO DUPLICATE FMC SHUTTING DOWN. FMC TRANSFER SWITCH RETURNED TO ORIGINAL CONFIG.
